# SDR CA120329002

- Difficulty date: March 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE CREW NOTICED TORQUE, NH AND NP INDICATION FLUCTUATIONS AND EXCEEDINGS.  THE CAPTAIN ELECTED TO SHUT THE ENGINE DOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  POST FLIGHT INSPECTION CHECKED AND CLEANED VARIOUS SENSORS AND CONNECTORS.  THE ACFT WAS RETURNED TO SERVICE AND, ON THE FOLLOWING 5TH FLIGHT, THE SAME PROBLEM RE-OCCURRED.  THE ENGINE WAS BROUGHT BACK TO IDLE BUT NOT SHUTDOWN.  MAINTENANCE SUBSEQUENTLY REPLACED THE TORQUE SENSOR AND THE PROPELLER VALVE MODULE, AIRFRAME.  GROUND RUNS WERE PERFORMED WITHOUT ANY ANOMALIES NOTED AND THE ACFT WAS RETURNED TO SERVICE.
